Minimum growth probability of diffusion-limited aggregates

S. Schwarzer, J. Lee, A. Bunde, S. Havlin, H. E. Roman, H. E. Stanley

Research output: Contribution to journalArticlepeer-review

56 Scopus citations

Abstract

We calculate the minimum growth probability for diffusion-limited aggregation (DLA) as a function of the cluster mass M, and find a novel singularity of the form -lnpmin(M)(lnM)y with y2. We interpret this result in terms of a simple model for DLA structure, which is characterized by a hierarchy of self-similar voids separated by channels whose diameter increases slower than the cluster diameter.

Original languageEnglish
Pages (from-to)603-606
Number of pages4
JournalPhysical Review Letters
Volume65
Issue number5
DOIs
StatePublished - 1990
Externally publishedYes

Fingerprint

Dive into the research topics of 'Minimum growth probability of diffusion-limited aggregates'. Together they form a unique fingerprint.

Cite this